Ueber algebraisch rectificirbare Raumcurven
Mathematische Annalen (1893)
- Volume: 43, page 171-184
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topStäckel, Paul. "Ueber algebraisch rectificirbare Raumcurven." Mathematische Annalen 43 (1893): 171-184. <http://eudml.org/doc/157676>.
@article{Stäckel1893,
author = {Stäckel, Paul},
journal = {Mathematische Annalen},
pages = {171-184},
title = {Ueber algebraisch rectificirbare Raumcurven},
url = {http://eudml.org/doc/157676},
volume = {43},
year = {1893},
}
TY - JOUR
AU - Stäckel, Paul
TI - Ueber algebraisch rectificirbare Raumcurven
JO - Mathematische Annalen
PY - 1893
VL - 43
SP - 171
EP - 184
UR - http://eudml.org/doc/157676
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.